# SDR DLM88050246

- Difficulty date: April 30, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 47,967 hours, 39,366 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Part number: 31914916
- Condition: Broken
- Location: Rt Hyd Res
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NOTED RT HYD QTY AT 2 WITH CAUTION LIGHT ON, HYD PRESS WAS GOOD.  TURNED RT ENGINE HYD PUMP AND HYD QTY SLOWLY ROSE UP TO 10 LEFT PUMP, UNTIL APPROACH RT HYD WOULDN'T COME UP WITH ENGINE PUMP SWITCH ON AND AUX PUMP.  PERFORMED FLAP 15 LANDING AFTER EMERGENCY EXT OF LANDING GEAR.  REPLACED LEAKING O-RING ON BOTTOM OF RT RESERVOIR.  SERVICED FLUID.
